MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIPTIGHT AC JOINT 1 ZIPLOOP; SPORTS MED IMPLANTS

ZIMMER BIOMET, INC. ZIPTIGHT AC JOINT 1 ZIPLOOP; SPORTS MED IMPLANTS
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery, a foreign substance which looks like a hair was attached to the sterile pouch.Therefore, the surgeon used a backup product for the surgery.There was no patient injury as a result of the malfunction.No further information required.
 
Additional Manufacturer Narrative
(b)(4).G2: japan.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device has been discarded.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : hospital discarded as biohazard.

Brand Name
ZIPTIGHT AC JOINT 1 ZIPLOOP
Common Device Name
SPORTS MED IMPLANTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17669530
Report Number0001825034-2023-02035
Device Sequence Number7124159
Product Code JDR
UDI-Device Identifier00880304478404
UDI-Public(01)00880304478404(17)270929(10)0002472892
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number904834
Device Lot Number0002472892
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2023
Initial Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown